Ask an expert
Question

13 Jul 2011

Cymgen
Good day. I have been on Cymgen for the last 18 months and it has been working very well. Last night I woke up and it felt like I was in a huge black hole wiht the walls closing in on me. I could not breathe and had a huge chestpain. I am very teary and very very very down. Can it be that the Cymgen stopped working?

regards
Answer 598 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Icy

It is possible that you are experiencing panic attacks. You should consult your doctor to re-evaluate your anti-depressant and if possible your doctor can prescribe an anti-anxiety tablet, like Ativan SL 1mg that can be used when needed.

Regards





Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.